# SDR AWXA200300484

- Difficulty date: April 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT WL 213, LBL 11.  MAINTENANCE STOP DRILLED CRACK AND CUT OUT CRACKED AREA OF BS 178 BULKHEAD WEB AT WL 213, LBL 11; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND 2 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG 265-272, FIG 209.
